View Full Version : Excessive sweating - from fin?

06-27-2015, 12:27 PM
Hi guys I have been on fin for a year now ( no change in hair) but I have noticed from about 5 months back I have been sweating a LOT ( never was like this) especially from arm pits and back and front , like you can see it from my clothes and is slightly embarassing, I'm freaking out because Im afraid my hormones might be all unbalance or something, has someone ever experienced this? Please help

06-27-2015, 03:55 PM
bump anyone? this is really causing me distress tbh as my t-shirt would literally get soaked in sweat from my chest back and armpits :(
I'm going away in 2 days to a hotter climate too and I'm not even looking forward to it because all I think about is how much I'm going to sweat and feel uncomfortable, sounds ridiculous I know but it feels and makes me so uncomfortable

07-23-2015, 04:14 PM
has anyone dealt with this side effect?/ Am I having some hormonal crash or something

07-23-2015, 05:16 PM
You should go to the doctor and have them order a testosterone test, a DHT test and also just get a very thorough blood panel done. Fin is a tricky medication and it's possible that these side effects could be from it. I have been on 4.5 months. After I am done with a game of basketball, I can literally ring my shirt out... I am a heavy sweater to begin with though.